ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Решения уравнений Янга-Бакстера для одной интегрируемой модели

Хачатрян, Ш. А. (2004) Решения уравнений Янга-Бакстера для одной интегрируемой модели. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 39 (4). pp. 221-224. ISSN 0002-3035

[img]
Preview
PDF
Download (598Kb) | Preview
    Item Type: Article
    Additional Information: Յանգ-Բաքստերի հավասարումների լուծումները մի ինտեգրվող մոդելի համար։ Solutions of the Yang-Baxter equations for an integrable model.
    Uncontrolled Keywords: Խաչատրյան Շ. Ա., Khachatryan Sh. A.
    Subjects: Q Science > QC Physics
    Q Science > QC Physics > General
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 11 Apr 2012 11:29
    Last Modified: 19 Mar 2014 14:53
    URI: http://physics.asj-oa.am/id/eprint/441

    Actions (login required)

    View Item